# SDR 97ZZZX2935

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICLK
- Make and model: Boeing 737-2P6
- Aircraft serial: 21733
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE THIRD FORWARD ROW OF EMERGENCY FLOOR TRACK LIGHTS PN 08202120 WERE FOUND INOPERATIVE.  APPARENTLY, WIRE WAS KICKED BY PASSENGER.  REPAIRED WIRES AND SYSTEM CHECKED OK.
